Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Byeong Hun Kim 1 Article
A Case of Amiodarone-induced Interstitial Lung Disease
Byeong Hun Kim, Won Jong Park, Jin Hong Chung, Kwan Ho Lee, Young Jo Kim, Bong Sup Shim, Hyun Woo Lee
Yeungnam Univ J Med. 1994;11(1):186-192.   Published online June 30, 1994
DOI: https://doi.org/10.12701/yujm.1994.11.1.186
  • 1,423 View
  • 1 Download
AbstractAbstract PDF
Amiodarone has a potent suppressive effect on supraventricular and ventricular dysrhythmias, so has widely used as a class III antiarrhythmic agent. However, significant side effects were noted in over 50% of patients treated. Pulmonary toxicity represents the most serious adverse reaction limiting the clinical efficacy of this new antidysrhythmic drug. A 66-year-old male had received amiodarone 200 mg/day for 7 months to control high grade ventricular premature contraction and was admitted due to dyspnea on exertion for 1 week. At the time of admission end-inspiratory crepitant rale was heard on auscultation. The roentgenogram of his chest revealed reticular and granular radiopaque densities on both lower lung fields and high resonance CT revealed interstitial fibrosis and pneumonic consolidations on the periphery of the both middle and lower lobes. Trans-bronchoscopic lung biopsy revealed non-specific interstitial fibrosis. The laboratory findings were non-specific. We present a case of amiodarone-induced interstitial pulmonary disease clinically improved by corticosteroid therapy

JYMS : Journal of Yeungnam Medical Science